Toggle Main Menu Toggle Search

Open Access padlockePrints

An infinite family of 2-groups with mixed Beauville structure

Lookup NU author(s): Nathan Barker, Dr Alina Vdovina



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Barker N, Boston N, Peyerimhoff N, Vdovina A

Publication type: Article

Publication status: Published

Journal: International Mathematical Research Notices

Year: 2015

Volume: 2015

Issue: 11

Pages: 3598-3618

Print publication date: 10/04/2015

Online publication date: 27/03/2014

Acceptance date: 26/02/2014

Date deposited: 07/10/2015

ISSN (print): 1073-7928

ISSN (electronic): 1687-0247

Publisher: Oxford University Press


DOI: 10.1093/imrn/rnu045


Altmetrics provided by Altmetric